# SDR HEEA078021

- Difficulty date: February 22, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 214001970111
- Part serial: SKD086R
- Condition: Failed
- Location: Elevators
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELEVATORS WILL NOT TEST.
